Anxiety Support
33,825 members38,073 posts

Jaw pain and strong pulse through out body from meds?

I took levsin .125 mg last night an hr after I took it I felt this cold ice burn like pain on my jaw cheek area 2 seconds then I had a strong pulse that lasted till my next foes was suppose to take I forgot to call my doctor today, about it, now I'll have to wait till Monday.

And today I had blurred vision but I don't know if that's because of me not wearing my glasses for two days and today I wore them again or lingering side effects of the med.

either way I'm not doing well with my nerves right now :(

5 Replies
oldestnewest

Hi there

Few months ago my jaws were so painful that I couldn't go to work for a week..I found out that it s a symptom of anxiety.Through meditation and mindfulness I learned to relax my facial muscle ..maybe you should try?

Reply

Hey thank you for your response

I've tried :( I'm really in deep with my anxiety right now :(

Reply

Hi

I know..anxiety it s awful!Hopefully you will see you gp today...Keep us posted x

Reply

I was able to talk to the doc and they said to immediately stop the medication and dispose of it. I asked if it did cause heart problem would it cause long term damage they said no and hung up :/ left me uneasy. But today I felt better only to start with something new :(

Yaz

Reply

Good morning

Ok you stopped your tablets?and now?you still need something for you anxiety,are you going to book a gp appointment to try another medication? Or not?By the way I hate doctors when they behave like that!!It makes me really angry!

At least you re better today and it s important!Have a nice day!:-)

Reply

You may also like...